Discrete-time limited 1-slot G/G/1 vacation queues and asymmetric polling systems

Mowcheng Lee, Bao Shuh P Lin, Chien Yi Roger Chen

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

In this paper, we study the discrete-time limited 1-slot G/G/1 vacation queueing models and asymmetric polling systems. We assume that the time is slotted and the switchover time is nonzero. The switchover time and the customer service time are functions of integral multiples of the slot size. The number of arrivals at each station is independently and generally distributed. The probability generation functions (PGFs) of the queue length and the waiting time distributions are explicitly derived. The closed form formulas of the mean queue length and the mean waiting time are obtained as well.

Original languageEnglish (US)
Title of host publicationIEEE International Conference on Communications
PublisherIEEE Computer Society
Pages767-771
Number of pages5
Volume2
StatePublished - 1996
Externally publishedYes
EventProceedings of the 1996 IEEE International Conference on Communications, ICC'96. Part 1 (of 3) - Dallas, TX, USA
Duration: Jun 23 1996Jun 27 1996

Other

OtherProceedings of the 1996 IEEE International Conference on Communications, ICC'96. Part 1 (of 3)
CityDallas, TX, USA
Period6/23/966/27/96

ASJC Scopus subject areas

  • Engineering(all)

Cite this

Lee, M., Lin, B. S. P., & Chen, C. Y. R. (1996). Discrete-time limited 1-slot G/G/1 vacation queues and asymmetric polling systems. In IEEE International Conference on Communications (Vol. 2, pp. 767-771). IEEE Computer Society.